# SDR CHQA20140708208

- Difficulty date: July 8, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N373SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145543
- Aircraft time: 30,987 hours, 28,147 cycles
- Engine: Rroyce AE3007A13
- Engine time: 28,007 hours, 28,032 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Air Filter
- Part number: 7276045
- Condition: Dirty
- Location: Fan Air Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT DURING CLIMB THEY RECEIVED A BLEED 2 OVERTEMP MSG IN ICING CONDITIONS.  THE ACFT WAS DIVERTED & LANDED WITHOUT FURTHER INCIDENT.  MX CLEANED DEBRIS FROM THE ENG 2 FAN AIR VLV FILTER.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
